Loading Events

« All Events

  • This event has passed.

#BreaktheBias: Young Women’s Participation in Leadership

March 8 @ 10:00 am - 11:00 am

The Business Coalition for Gender Equality (BCGE) is celebrating International Women Day 2022 with our partner organisation, the Australia-Myanmar Chamber of Commerce (AustCham Myanmar). BCGE works to empower and advance women in workplaces and leadership positions. This year #IWD2022, we reimagine a gender-equal world free of bias, stereotypes and discrimination.

BCGE encourages individuals to understand gender bias better and be more aware of its existence. It is imperative to be mindful of our biases and level the playing field for women to move ahead. Even in Myanmar’s society, social norms and gender stereotypes can hinder women’s equality and rightful equal position in the household, workplace, and board.

In this year’s IWD, we highlight the biases and setbacks that young women face in their professional life and progress towards a leadership role. There is no best time to create a welcoming and inclusive, free of biases, working environment and conditions for women. Unreasonable biases, such as that women as “emotional” and “indecisive” more than their male counterparts, often affect women in excluding and disadvancing them in their leadership role.

Join us to hear inspiring individual stories on breaking the circle of stereotypes and biases in the professional world to help (young) women’s participation in leadership.

 

Who Should Attend

– Managers, Human Resources Practitioners, Executives

Accessibility

– The webinar will be conducted in the Myanmar language.

– Simultaneous translation in the English language and sign language interpretation will be provided during the webinar. 

 

 

Time Agenda
10:00 am –

10:10 am

(10 mins)

Welcoming Speech

TBC, Board Member, BCGE

10:10 am –

10:15 am

(5 mins)

Word of Note

Ekayi Maw

CEO, AustCham Myanmar

10:15 am –

10:30 am

(15 mins)

Introduction on the IWD Theme

Kyawt Kay Thi Win

Country Director

10:30 am –

10:55 pm

(25 mins)

Moderated Real-life Story Sharing on How We Break the Biases in Our Work-Life

Moderator – Ma Catherine Honepaing

Discussants – TBC

10:55 am –

11:00 am

(5 mins)

Closing
 

 

Registration

This webinar will be delivered online entirely. You can join the webinar at the specified date and time using devices (computer, phone, or tablet) with an internet connection.

Please register here to receive your unique link for joining the webinar.

Limited seats only, register early to avoid disappointment.

 

 

 

 

 

 

 

Details

Date:
March 8
Time:
10:00 am - 11:00 am

Venue

Zoom Webinar

Organizers

BCGE
AustCham Myanmar